Journal of Mathematics and Statistics

An Evolution Strategy for the Induction of Fuzzy Finite-state Automata

Mozhiwen and Wanmin

DOI : 10.3844/jmssp.2006.386.390

Journal of Mathematics and Statistics

Volume 2, Issue 2

Pages 386-390


This study presents an evolution strategy used to infer fuzzy finite-state automata from examples of a fuzzy language. We describe the fitness function of an generated automata with respect to a set of examples of a fuzzy language, the representation of the transition of the automata as well as the output of the states in the evolution strategy and the simple mutation operators that work on these representations. Results are reported on the inference of a fuzzy language.


© 2006 Mozhiwen and Wanmin . This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.